# SDR SWIA2019122747337

- Difficulty date: November 25, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 39,437 hours, 24,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Uplock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD UPLOCK ANGLE CRACKED.   L/H FWD UPLOCK ANGLE WAS REMOVED AND REPLACED IAW SRM.
